Alert archive / Pennsylvania / Wind Advisories in 2010
Wind Advisory 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Oct 26, 2010, 3:40 AM EDT for 6 counties in West Virginia; 12 counties in Pennsylvania; 11 counties in Ohio. It took effect at Oct 26, 2010, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2010, 3:40 AM EDT (07:40 UTC)
- In effect from
- Oct 26, 2010, 12:00 PM EDT
- Expired
- Oct 26, 2010, 6:54 PM EDT
- In force
- 7 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349 WWUS71 KPBZ 260740 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 340 AM EDT TUE OCT 26 2010 OHZ039>041-048>050-057>059-068-069-261600- /O.NEW.KPBZ.WI.Y.0002.101026T1600Z-101027T0000Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD 340 AM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS TO 50 MPH. BRIEF PERIODS OF HIGHER WINDS ARE POSSIBLE IN AND NEAR STRONG TO SEVERE THUNDERSTORMS. THE WINDS WILL SUBSIDE THIS EVENING AS THE COLD FRONT EXITS TO THE EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
243 WWUS71 KPBZ 261500 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1100 AM EDT TUE OCT 26 2010 MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ001>004-012-021>023- 041-262300- /O.EXB.KPBZ.WI.Y.0002.101026T1900Z-101027T0400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 1100 AM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP LATE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS TO 50 MPH. BRIEF PERIODS OF HIGHER WINDS ARE POSSIBLE IN AND NEAR STRONG TO SEVERE THUNDERSTORMS. THE WINDS WILL SUBSIDE TONIGHT AS THE COLD FRONT EXITS TO THE EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OHZ039>041-048>050-057>059-068-069-262300- /O.CON.KPBZ.WI.Y.0002.101026T1600Z-101027T0000Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD 1100 AM EDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS TO 50 MPH. BRIEF PERIODS OF HIGHER WINDS ARE POSSIBLE IN AND NEAR STRONG TO SEVERE THUNDERSTORMS. THE WINDS WILL SUBSIDE THIS EVENING AS THE COLD FRONT EXITS TO THE EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
449 WWUS71 KPBZ 262254 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 654 PM EDT TUE OCT 26 2010 OHZ039>041-048>050-057>059-068-069-270000- /O.CAN.KPBZ.WI.Y.0002.000000T0000Z-101027T0000Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD 654 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DIMINISHED TO LESS THAN 35 MPH OVER MOST AREAS SO THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WIND ADVISORY. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ001>004-012-021>023- 041-270000- /O.CAN.KPBZ.WI.Y.0002.000000T0000Z-101027T0400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 654 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DIMINISHED TO LESS THAN 35 MPH OVER MOST AREAS SO THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WIND ADVISORY. $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 2:38 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 26, 2:38 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 AM EDT TUE OCT 26 2010
.SYNOPSIS...
STRONG LOW PRESSURE...ALONG WITH A COLD FRONT...WILL RESULT IN
WIDESPREAD SHOWERS...WINDY CONDITIONS...AND THE POSSIBILITY OF
STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. COOLER
TEMPERATURES WILL WORK IN BEHIND THE FRONT FOR THE LAST HALF OF
THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A SHORTWAVE TROUGH HAS EXITED TO THE EAST WITH PRECIP ENDED AREA
WIDE. IN THE WAKE OF PRECIP TO THE NORTHEAST OF PITTSBURGH...LOW
CLOUDS HAVE DEVELOPED. THINK THIS DECK WILL ERODE AFTER SUNRISE
AS A WEAK WAVE AHEAD OF THE POWERFUL COLD FRONT WILL PROVIDE
ENOUGH LIFT.
THE COLD FRONT WILL ENTER EASTERN OHIO BY LATE AFTN...AND ACROSS
WESTERN PA/POINTS EAST THIS EVENING. AHEAD OF THE FRONT...A SURGE
OF WARM MOIST AIR WILL RESULT IN HIGHS TODAY NEAR 80 DEGREES SOUTH
OF PITTSBURGH...WITH 70S FOR ALL OTHER AREAS. THIS...ALONG WITH
THE STRONG COLD FRONT...AND INCREASING DEEP LAYER SHEAR AND A LOW
LEVEL JET WILL SET THE STAGE FOR STRONG TO SEVERE TSTMS TO DEVELOP
ALONG/SLIGHTLY AHEAD OF THE FRONT. THE GREATEST RISK OF SEVERE TSTMS
WILL BE ACROSS EASTERN OHIO CLOSEST TO THE GREATEST SHEAR/LOW LEVEL
JET AND LIKELY REALIZING THE MOST INSTABILITY. DAMAGING WINDS ARE
THE MOST LIKELY SEVERE THREAT...WITH PERHAPS A ROTATING STORM OR TWO
ON THE SQUALL LINE AS IT CROSSES EASTERN OHIO.
THE NEXT HAZARD WILL BE THE LARGE SCALE WIND. SURFACE PRESSURE
GRADIENTS WILL INCREASE SUBSTANTIALLY THIS AFTN AS LOW PRESSURE
DEEPENS ACROSS THE MIDWEST. IN ADDITION...WINDS AT 3000-5000 FEET
WILL INCREASE TO 45-55 KT. THINK THE LARGEST RISK OF HIGHER WINDS
WILL BE ACROSS EASTERN OHIO...THUS WILL ISSUE A WIND ADVISORY FROM
NOON TO 8 PM FOR THAT AREA. FURTHER EAST...THINK THE GREATEST WINDS
ALOFT WILL OCCUR AFTER PEAK MIXING...SO WILL KEEP WV/PA/MD UNDER
ADVISORY CRITERIA...WITH 15-25 MPH AND GUSTS TO 35-40 MPH...WITH
THE GREATEST RISK OF HIGHER WINDS COMING FROM EVENING STRONG/SEVERE
TSTMS.
SHWRS/TSTMS WILL DIMINISH RATHER QUICKLY BEHIND THE FRONT...WITH
PRECIP ENDING FROM PIT WEST AFTER MIDNIGHT...AND ACROSS ALL BUT
THE WV/MD RIDGES BY WEDNESDAY MORNING. WINDS WILL DIMINISH...BUT
GRADUALLY AS SURFACE PRESSURE GRADIENTS LOOSEN SLOWLY.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
RESIDUAL SHWRS WILL END BY WEDNESDAY NIGHT AS ONE LAST WEAK WAVE
CLIPS THE WV/MD RIDGES IN THE WAKE OF THE COLD FRONT. MAINLY DRY
CONDITIONS WILL PREVAIL THURSDAY IN BETWEEN THE COLD FRONT OFFSHORE
AND UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTHWEST. THIS
UPPER LOW WILL CROSS EASTERN CANADA THURSDAY NIGHT/FRIDAY...WITH
LOW CHANCES OF PRECIP WITH LIMITED MOISTURE...AND THE POSITION OF
THE UPPER LOW WELL TO THE NORTH. WITH RATHER STRONG WINDS ALOFT
CONTINUING...LOCALLY BREEZY CONDITIONS WILL PERSIST EACH AFTERNOON.
ABOVE NORMAL TEMPERATURES WEDNESDAY WILL COOL TO BELOW NORMAL FOR
THURSDAY/FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
LOW AMPLITUDE RIDGING IS PROGGED TO MOVE OVER THE AREA SATURDAY FOR
DRY CONDITIONS...WITH ANOTHER WEAK SYSTEM BRINGING A CHANCE OF
SHOWERS SUNDAY INTO MONDAY. NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES
WILL PREVAIL.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A LOT GOING ON FOR TODAY'S FORECAST. FIRST ISSUE IS THE AREA OF MVFR
TO IFR CLOUDS STUCK OVER N PA. MODEL DATA IN DESCENT AGREEMENT THAT
THE CLOUDS WILL REMAIN OVER THE NORTH FOR MOST OF THE PREDAWN HOURS.
HAVE TRIED TO TIME IT AS BEST POSSIBLE WITH CLOUDS EXITING FKL
AROUND 10Z AND DUJ AROUND 11Z. FEEL MORE CONFIDENT IN THE DUJ
FORECAST AS FKL WILL BE RIGHT ON THE WESTERN EDGE OF THE CLOUD DECK.
REST OF THE REGION WILL REMAIN IN GENERAL VFR CONDITIONS.
AFTER DAWN, VFR CONDITIONS EXPECT THROUGH MOST OF THE DAY. THE FIRST
FORECAST CONCERN WILL BE STRONG WINDS. A LOW PRESSURE SYSTEM OVER
THE WESTERN GREAT LAKES WILL RAPIDLY SWING A SURFACE FRONT THROUGH
THE UPPER OH VALLEY REGION THIS EVENING. AHEAD OF THIS SFC FEATURE,
WINDS JUST ABOVE AND NEAR THE SFC WILL RAPIDLY INCREASE DURING THE
MORNING HOURS. MODEL DATA IS INDICATING THAT STRONGER WINDS ALOFT
WILL BEGIN TO CROSS THE AREA AFTER 12Z, WITH SFC WINDS CATCHING UP
BY LATE MORNING. BECAUSE OF THIS, WILL GO WITH A PERIOD OF LLWS THIS
MORNING, BEFORE INCREASING SFC WINDS AS THE AFTERNOON APPROACHES. A
COMBINATION OF MIXING AND A TIGHTENING SFC PRESS GRADIENT WILL
PROVIDE SUSTAINED SFC WINDS OF 15 TO 20KTS AND GUSTS TO 35KTS.
THE NEXT FEATURE WILL BE THE SHOWERS AND POSSIBLE THUNDERSTORMS THAT
WILL ACCOMPANY THE FRONT, ALONG WITH MVFR RESTRICTIONS IN
PRECIPITATION. IT DOES APPEAR THAT A THIN LINE OF STRONG STORMS WILL
DEVELOP OVER THE MIDWEST THIS MORNING AND MOVE EASTWARD. NOT SOLD ON
WIDESPREAD THUNDER FOR PORTS THIS EVENING, AS MOST UNSTABLE AIR
SHIFTS TO THE SOUTHEAST AND THE FRONT WILL CROSS MOST OF THE REGION
AFTER SUNSET. FOR THE 06Z TAF ISSUANCE, WILL ONLY MENTION TRW AT ZZV
LATE THIS AFTERNOON. SPEED OF FRONT WILL PUSH LOWER CLOUDS AND RAIN
THROUGH VERY QUICKLY DURING THE EVENING HOURS AND WINDS WILL
DECREASE WITH PASSAGE.
DRIER AIR PUSHING IN BEHIND THE FRONTAL BOUNDARY SHOULD RESTORE VFR
CONDITIONS WEDNESDAY. A COLD UPPER TROUGH MOVING THROUGH THE GREAT
LAKES THURSDAY INTO FRIDAY MAY SPREAD MVFR STRATOCUMULUS AND
SCATTERED SHOWERS ACROSS THE NORTHERN HALF OF THE UPPER OHIO VALLEY.
GENERALLY VFR WEATHER SHOULD PREVAIL SATURDAY UNDER SURFACE HIGH
PRESSURE.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
OHZ039>041-048>050-057>059-068-069.
PA...NONE.
WV...NONE.
&&Hazardous weather outlook, Oct 25, 3:11 PM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 311 PM EDT MON OCT 25 2010 OHZ039-048-057-058-261915- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- 311 PM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT OF WIDESPREAD DAMAGING THUNDERTORMS WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ040-041-049-050-059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-261915- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE- MONROE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 311 PM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON INTO TUESDAY EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:41 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Marshall, Ohio | 64 min |
| Oct 26, 4:47 PM EDT | Special Weather Statement | PBZ | Brooke, Marion, Marshall, Ohio, Wetzel | 58 min |
| Oct 26, 5:37 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Preston | 53 min |
| Oct 26, 6:27 PM EDT | Special Weather Statement | PBZ | Preston, Tucker | 48 min |
| Oct 26, 4:34 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 56 min |
| Oct 26, 4:59 PM EDT | Special Weather Statement | PBZ | Clarion, Forest, Mercer, Venango | 61 min |
| Oct 26, 5:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 50 min |
| Oct 26, 5:44 PM EDT | Special Weather Statement | PBZ | Clarion, Forest | 61 min |
| Oct 26, 6:11 PM EDT | Special Weather Statement | PBZ | Jefferson | 49 min |
| Oct 26, 2:30 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 75 min |
| Oct 26, 2:46 PM EDT | Tornado Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 44 min |
| Oct 26, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Noble | 74 min |
| Oct 26, 7:14 PM EDT | Special Weather Statement | PBZ | Garrett | 31 min |
Nearby
Wind Advisories in Pennsylvania, 2010Wind Advisories in Ohio, 2010Wind Advisories in West Virginia, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.